Sous-ensembles analytiques d’ordre fini ou infini dans C n

Henri Skoda

Bulletin de la Société Mathématique de France (1972)

  • Volume: 100, page 353-408
  • ISSN: 0037-9484

How to cite

top

Skoda, Henri. "Sous-ensembles analytiques d’ordre fini ou infini dans $C^n$." Bulletin de la Société Mathématique de France 100 (1972): 353-408. <http://eudml.org/doc/87191>.

@article{Skoda1972,
author = {Skoda, Henri},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {353-408},
publisher = {Société mathématique de France},
title = {Sous-ensembles analytiques d’ordre fini ou infini dans $C^n$},
url = {http://eudml.org/doc/87191},
volume = {100},
year = {1972},
}

TY - JOUR
AU - Skoda, Henri
TI - Sous-ensembles analytiques d’ordre fini ou infini dans $C^n$
JO - Bulletin de la Société Mathématique de France
PY - 1972
PB - Société mathématique de France
VL - 100
SP - 353
EP - 408
LA - fre
UR - http://eudml.org/doc/87191
ER -

References

top
  1. [1] BISHOP (E.). — Conditions for the analyticity of certain sets, Mich. math. J., t. 11, 1964, p. 289-304. Zbl0143.30302MR29 #6057
  2. [2] BOMBIERI (E.). — Algebraic values of meromorphic maps, Inventiones Mathematicae, Berlin, t. 10, 1970, p. 267-287. Zbl0214.33702MR46 #5328
  3. [3] BOURBAKI (N.). — Éléments de Mathématique : Algèbre. Ch. 3 : Algèbre multi-linéaire, 2e édition. — Paris, Hermann, 1958 (Act. scient. et ind., 1044 ; Bourbaki, 7). 
  4. [4] CARTAN (H.). — Formes différentielles. — Paris, Hermann, 1967. Zbl0184.12701
  5. [5] GUNNING (R. C.) and ROSSI (H.). — Analytic functions of several complex variables. — Englewood Cliffs (N. J.), Prentice Hall, 1965. Zbl0141.08601MR31 #4927
  6. [6] HARVEY (F. R.) and KING (J. R.). — On the structure of positive currents, Inventiones Mathematicae, Berlin, t. 15, 1972, p. 47-52. Zbl0235.32006MR45 #5409
  7. [7] HÖRMANDER (L.). — L2 estimates and existence theorems for the ∂ operator, Acta Math., Uppsala, t. 113, 1965, p. 89-152. Zbl0158.11002
  8. [8] HÖRMANDER (L.). — An introduction to complex analysis in several variables. — New York, Van Nostrand Company, 1966. Zbl0138.06203
  9. [9] KING (J. R.). — The currents defined by analytic varieties, Acta Math., Uppsala, t. 127, 1971, p. 185-219. Zbl0224.32008MR52 #14359
  10. [10] KUJALA (R. O.). — Functions of finite λ-type in several complex variable, Trans. of Amer. math. Soc., t. 161, 1971, p. 327. Zbl0229.32001MR43 #7657
  11. [11] LAVILLE (G.). — Résolution du ∂ ∂ avec croissance dans des ouverts pseudo-convexes étoilés de Cn, C. R. Acad. Sc. Paris, t. 274, 1972, série A, p. 554-556. Zbl0239.32014MR45 #3760
  12. [12] LELONG (P.). — Fonctions entières (n variables) et fonctions plurisousharmoniques d'ordre fini dans Cn, J. Analyse Math., Jerusalem, t. 12, 1964, p. 365-407. Zbl0126.29602MR29 #3668
  13. [13] LELONG (P.). — Fonctionnelles analytiques et fonctions entières (n variables). — Montréal, Les Presses de l'Université de Montréal, 1968 (Séminaire de Mathématiques supérieures. Été 1967, n° 28). Zbl0194.38801MR57 #6483
  14. [14] LELONG (P.). — Fonctions plurisousharmoniques et formes différentielles positives. — Paris, Londres, New York, Gordon and Breach, Dunod, 1968. Zbl0195.11603MR39 #4436
  15. [15] LELONG (P.). — Valeurs algébriques d'une application méromorphe, d'après E. Bombieri, Séminaire Bourbaki, vol. 1970-1971, n° 384, 17 p. — Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 244). Zbl0226.32003MR54 #2601
  16. [16] LELONG (P.). — Intégration sur un ensemble analytique complexe, Bull. Soc. math. France, t. 85, 1957, p. 239-262. Zbl0079.30901MR20 #2465
  17. [17] PAN (Y. C.). — Analytic sets of finite order, Math. Z., t. 116, 1970, p. 271-298. Zbl0189.36601MR43 #7661
  18. [18] de RHAM (G.). — Variétés différentielles. — Paris, Hermann, 1960 (Act. scient. et ind., 1222 ; Publ. Inst. Math. Univ. Nancago, 3). Zbl0089.08105
  19. [19] SIU (Yum-Tong). — Normal families of Cousin I and II data, Tohôku math. J., Series 2, t. 21, 1969, p. 548-557. Zbl0191.37802MR42 #545
  20. [20] SKODA (H.). — Solution à croissance du second problème de Cousin dans Cn, Ann. Inst. Fourier, Grenoble, t. 21, 1971, p. 11-23. Zbl0197.05804MR45 #588
  21. [21] SKODA (H.). — Croissance des fonctions entières s'annulant sur une hyper-surface donnée de Cn, Séminaire Pierre Lelong : Analyse, 1971. — Berlin, Springer-Verlag (à paraître). Zbl0258.32001
  22. [22] SKODA (H.). — Croissance des fonctions entières s'annulant sur un sous-ensemble analytique de Cn, C. R. Acad. Sc. Paris, t. 274, 1972, série A, p. 1347-1350. Zbl0235.32002MR46 #388
  23. [23] STOLL (W.). — The growth of the area of a transcendental analytic set, Math. Annalen, t. 156, 1964, p. 47-48 et 144-170. Zbl0126.09502MR29 #3670
  24. [24] STOLL (W.). — Normal families of non negative divisors, Math. Z., t. 84, 1964, p. 154-218. Zbl0126.09702MR29 #2431
  25. [25] STOLL (W.). — About entire and meromorphic functions of exponential type, Entire functions and related parts of analysis, p. 392-430. — Providence, American mathematical Society, 1968 (Proc. Symp. in pure Math., 11). Zbl0177.34201MR38 #4706
  26. [26] STOLZENBERG (G.). — Volumes, limits and extensions of analytic varieties. — Berlin, Heidelberg, New-York, Springer-Verlag, 1966 (Lecture Notes in Mathematics, 19). Zbl0142.33801MR34 #6156
  27. [27] TAYLOR (B. A.). — The fields of quotients of some rings of entire functions, Entire functions and related parts of analysis, p. 468-474. — Providence, American mathematical Society, 1968 (Proc. Symp. in pure Math., 11). Zbl0179.39802MR39 #1678
  28. [28] WEIL (A.). — Variétés kählériennes. — Paris, Hermann, 1958 (Act. scient. et ind., 1267 ; Publ. Inst. Math. Univ. Nancago, 6). Zbl0137.41103

Citations in EuDML Documents

top
  1. Vincent Guedj, Decay of volumes under iteration of meromorphic mappings
  2. Mats Andersson, Elizabeth Wulcan, Green functions, Segre numbers, and King’s formula
  3. Charles Favre, Mattias Jonsson, Brolin's theorem for curves in two complex dimensions
  4. Pierre Lelong, Sur la structure des courants positifs fermés
  5. Christer O. Kiselman, Densité des fonctions plurisousharmoniques
  6. Leif Abrahamsson, Meromorphic extension of holomorphic functions with growth conditions
  7. Christer O. Kiselman, Attenuating the singularities of plurisubharmonic functions
  8. Bo Berndtsson, Subharmonicity properties of the Bergman kernel and some other functions associated to pseudoconvex domains
  9. Mongi Blel, Saoud K. Mimouni, Singularité et intégrabilité des fonctions plurisousharmoniques
  10. Michel Meo, Inégalités d'auto-intersection pour les courants positifs fermés définis dans les variétés projectives

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.